×

zbMATH — the first resource for mathematics

The second dual of the space of continuous functions. IV. (English) Zbl 0126.12002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Bourbaki, Integration, Hermann, Paris, 1952; Chapters I-IV.
[2] R. P. Dilworth, The normal completion of the lattice of continuous functions, Trans. Amer. Math. Soc. 68 (1950), 427 – 438. · Zbl 0037.20205
[3] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151 – 182 (French). · Zbl 0045.38002
[4] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[5] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[6] Samuel Kaplan, On the second dual of the space of continuous functions, Trans. Amer. Math. Soc. 86 (1957), 70 – 90. · Zbl 0081.10903
[7] Samuel Kaplan, The second dual of the space of continuous functions. II, Trans. Amer. Math. Soc. 93 (1959), 329 – 350. · Zbl 0091.10403
[8] Samuel Kaplan, The second dual of the space of continuous functions. III, Trans. Amer. Math. Soc. 101 (1961), 34 – 51. · Zbl 0115.32904
[9] C. Kuratowski, Topologie, Vol. 1, 4th ed., Warsaw, 1958. · Zbl 0078.14603
[10] L. H. Loomis, The spectral characterization of a class of almost periodic functions., Ann. of Math. (2) 72 (1960), 362 – 368. · Zbl 0094.05801
[11] Hidegorô Nakano, Über das System aller stetigen Funktionen auf einem topologischen Raum, Proc. Imp. Acad. Tokyo 17 (1941), 308 – 310 (German). · Zbl 0060.26508
[12] Hidegorô Nakano, Stetige lineare Funktionale auf dem teilweisegeordneten Modul, J. Fac. Sci. Imp. Univ. Tokyo. Sect. I. 4 (1942), 201 – 382 (German). · Zbl 0060.26506
[13] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
[14] M. H. Stone, Boundedness properties in function-lattices, Canadian J. Math. 1 (1949), 176 – 186. · Zbl 0032.16901
[15] Roman Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 25, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. · Zbl 0087.02503
[16] M. H. Stone, Notes on integration. I, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 336 – 342. · Zbl 0031.01402
[17] G. Birkhoff, Latice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948.
[18] E. Szpilrajn, Remarques sur les fonctions complètement additives d’ensembles, Fund. Math. 22 (1934), 307-311. · JFM 60.0037.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.